# SDR WRNA200600018

- Difficulty date: June 6, 2006
- Submitted: June 15, 2006
- Operation: Air carrier
- Aircraft: N922FT
- Make and model: Boeing 747-2U3B
- Aircraft serial: 22768
- Aircraft time: 78,768 hours, 19,263 cycles
- Engine: Pwa JT9D7Q
- Engine time: 61,034 hours, 15,673 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: A
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, A BALL OF FIRE FROM THE LEFT SIDE WAS REPORTED ACCOMPANIED WITH A LOUD BANG, CREW BELIEVED NR 1 ENGINE HAD FAILED AND ABORT OF TAKEOFF WAS INITIATED.  AIRCRAFT SKIDDED APPROX 150 FEET OFF END OF RUNWAY, (RUNWAY CONTAMINATED WITH STANDING WATER) SUSTAINING MULTIPLE DAMAGE: COLLAPSE OF NLG, SEPARATION OF LEFT WING GEAR, PARTIAL SEPARATION OF NR 2 ENGINE FROM PYLON, AS WELL AS VARIOUS FLAP, WING AND FUSELAGE DAMAGE.
